EconPapers    
Economics at your fingertips  
 

Existence and Attractivity Results for Coupled Systems of Nonlinear Volterra–Stieltjes Multidelay Fractional Partial Integral Equations

Saïd Abbas (), Mouffak Benchohra (), Naima Hamidi () and Gaston N’Guérékata ()

Abstract and Applied Analysis, 2018, vol. 2018, 1-10

Abstract: We are concerned with some existence and attractivity results of a coupled fractional Riemann–Liouville–Volterra–Stieltjes multidelay partial integral system. We prove the existence of solutions using Schauder’s fixed point theorem; then we show that the solutions are uniformly globally attractive.

Date: 2018
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2018/8735614.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2018/8735614.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:8735614

DOI: 10.1155/2018/8735614

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-29
Handle: RePEc:hin:jnlaaa:8735614